BibTeX record journals/cacm/Acton74

download as .bib file

@article{DBLP:journals/cacm/Acton74,
  author    = {Forman S. Acton},
  title     = {Recurrence Relations for the Fresnel Integral xxx and Similar Integrals},
  journal   = {Commun. {ACM}},
  volume    = {17},
  number    = {8},
  pages     = {480--481},
  year      = {1974},
  url       = {http://doi.acm.org/10.1145/361082.361103},
  doi       = {10.1145/361082.361103},
  timestamp = {Tue, 07 Jun 2011 16:50:56 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Acton74},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}